# SDR CALA2018062201508

- Difficulty date: June 20, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 73,687 hours, 28,527 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Part number: D5211009820000
- Condition: Out Of Adjust
- Location: L1 Inner Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR,  INSIDE HANDLE DOES NOT LOCK. ADJUSTED THE L1 DOOR INSIDE HANDLE LOCKING HOOK IAW CMM 52- 11-15,  AND 52-11-15-400-048-A01.
